# SDR COMA0360338

- Difficulty date: July 24, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 14,498 hours, 14,559 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Controller
- Condition: Sticking
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5050 ELEVATOR CONTROL STICKING TWICE DURING APPROACH.  COULD NOT DUPLICATE.  INSPECTED ELEVATOR CONTROL SYSTEM AND FOUND NO DEFECTS.
